American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 104 found      Go to page: 1 2 3 4

[1] John C. Baez and John Huerta. $\mathrm{G}_2$ and the rolling ball. Trans. Amer. Math. Soc. 366 (2014) 5257-5293.
Abstract, references, and article information
View Article: PDF

[2] Ian Hambleton and Erik K. Pedersen. More examples of discrete co-compact group actions. Contemporary Mathematics 620 (2014) 133-143.
Book volume table of contents   
View Article: PDF

[3] Michael Wiemeler. Torus manifolds with non-abelian symmetries. Trans. Amer. Math. Soc. 364 (2012) 1427-1487. MR 2869182.
Abstract, references, and article information   
View Article: PDF

[4] William M. McGovern. Closures of $K$-orbits in the flag variety for $SU^{*}(2n)$. Represent. Theory 15 (2011) 568-573. MR 2833467.
Abstract, references, and article information   
View Article: PDF

[5] Hiroaki Ishida. Symplectic real Bott manifolds. Proc. Amer. Math. Soc. 139 (2011) 3009-3014. MR 2801640.
Abstract, references, and article information   
View Article: PDF

[6] Fernando Galaz-Garcia and Catherine Searle. Low-dimensional manifolds with non-negative curvature and maximal symmetry rank. Proc. Amer. Math. Soc. 139 (2011) 2559-2564. MR 2784821.
Abstract, references, and article information   
View Article: PDF

[7] Allan L. Edmonds. Pseudofree group actions on spheres. Proc. Amer. Math. Soc. 138 (2010) 2203-2208. MR 2596060.
Abstract, references, and article information   
View Article: PDF

[8] Suyoung Choi, Mikiya Masuda and Dong Youp Suh. Topological classification of generalized Bott towers. Trans. Amer. Math. Soc. 362 (2010) 1097-1112. MR 2551516.
Abstract, references, and article information   
View Article: PDF

[9] Krzysztof Pawałowski and Toshio Sumi. The Laitinen Conjecture for finite solvable Oliver groups. Proc. Amer. Math. Soc. 137 (2009) 2147-2156. MR 2480297.
Abstract, references, and article information   
View Article: PDF

[10] Riccardo Benedetti and Francesco Bonsante. Canonical Wick rotations in 3-dimensional gravity. Memoirs of the AMS 198 (2009) MR 2499272.
Book volume table of contents   

[11] Masaharu Morimoto. Smith equivalent ${\pmb {{\rm {Aut}}(A_6)}}$-representations are isomorphic. Proc. Amer. Math. Soc. 136 (2008) 3683-3688. MR 2415055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. V. Malyutin. Classification of the group actions on the real line and circle. St. Petersburg Math. J. 19 (2008) 279-296. MR 2333902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel Guan. Modification and the cohomology groups of compact solvmanifolds. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 74-81. MR 2358304.
Abstract, references, and article information   
View Article: PDF

[14] Ximin Liu and Nobuhiro Nakamura. Pseudofree $\mathbb{Z}/3$-actions on $K3$ surfaces. Proc. Amer. Math. Soc. 135 (2007) 903-910. MR 2262889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Boguslaw Hajduk and Rafal Walczak. Symplectic forms invariant under free circle actions on 4-manifolds. Trans. Amer. Math. Soc. 358 (2006) 1953-1970. MR 2197437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yusuf Civan. Stably and almost complex structures on bounded flag manifolds. Proc. Amer. Math. Soc. 134 (2006) 1537-1548. MR 2199203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Guan. On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005) 3359-3373. MR 2135752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ikumitsu Nagasaki. Linearity of dimension functions for semilinear $G$-spheres. Proc. Amer. Math. Soc. 130 (2002) 1843-1850. MR 1887033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J.-H. Eschenburg. Almost positive curvature on the Gromoll-Meyer 7-sphere. Proc. Amer. Math. Soc. 130 (2002) 1165-1167. MR 1873792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ronald M. Dotzel, Tej B. Singh and Satya P. Tripathi. The cohomology rings of the orbit spaces of free transformation groups of the product of two spheres. Proc. Amer. Math. Soc. 129 (2001) 921-930. MR 1712925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ergün Yalçin. Free actions of $p$-groups on products of lens spaces. Proc. Amer. Math. Soc. 129 (2001) 887-898. MR 1792188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ernst Dieterich. Quadratic division algebras revisited (Remarks on an article by J. M. Osborn). Proc. Amer. Math. Soc. 128 (2000) 3159-3166. MR 1690982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. Pintea. Differentiable mappings with an infinite number of critical points. Proc. Amer. Math. Soc. 128 (2000) 3435-3444. MR 1670419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Inkang Kim. Geometric flow and rigidity on symmetric spaces of noncompact type. Trans. Amer. Math. Soc. 352 (2000) 3623-3638. MR 1695027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stratos Prassidis and Barry Spieler. Rigidity of Coxeter groups. Trans. Amer. Math. Soc. 352 (2000) 2619-2642. MR 1695035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ergün Yalçin. Group actions and group extensions. Trans. Amer. Math. Soc. 352 (2000) 2689-2700. MR 1661282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Todd A. Drumm and Jonathan A. Poritz. Ford and Dirichlet domains for cyclic subgroups of $PSL_2(\mathbb{C})$ acting on $\mathbb{H}^3_{\mathbb{R}}$ and $\partial\mathbb{H}^3_{\mathbb{R}}$. Conform. Geom. Dyn. 3 (1999) 116-150. MR 1716572.
Abstract, references, and article information   
View Article: PDF

[28] R. de la Llave and R. Obaya. Decomposition theorems for groups of diffeomorphisms in the sphere. Trans. Amer. Math. Soc. 352 (2000) 1005-1020. MR 1608297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Slawomir Kwasik and Reinhard Schultz. On $h$-cobordisms of spherical space forms. Proc. Amer. Math. Soc. 127 (1999) 1525-1532. MR 1473672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Erkki Laitinen and Krzysztof Pawalowski. Smith equivalence of representations for finite perfect groups. Proc. Amer. Math. Soc. 127 (1999) 297-307. MR 1468195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 104 found      Go to page: 1 2 3 4